Sibirskii Matematicheskii Zhurnal

Sibirskii Matematicheskii Zhurnal

 

(Siberian Journal of Mathematics), a scientific journal issued by the Siberian Division of the Academy of Sciences of the USSR. It contains original articles by Soviet and foreign mathematicians in all branches of mathematics. The journal has been published since 1960 in Novosibirsk. One volume, consisting of six issues, appears each year. Circulation, about 1,400 (1976).

References in periodicals archive ?
Trakhtenbrot, On an estimate for the weight of a finite tree, Sibirskii Matematicheskii Zhurnal 5 (1964), 186-191.